# SDR DALA2023100308095

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA Y=943 OVER STRG 29R AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00203: CORROSION LEVEL 2. INTERCOSTAL STA Y=943 OVER STRG 29R AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2996865)
